Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Boil in testicle, no itching or pain. Used Tbact ointment. Suggestion?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1991
Answered : 1415 Questions
Question
Hello Doctor i have got a small boil on top of my right testicle skin.its in same size for 2.5 weeks and no itching,no pain,no irrirtation.i tried Tbact ointment,didnt work.Please suggest me.
Posted Wed, 26 Sep 2012 in Skin Hair and Nails
 
 
Answered by Dr. G.Srinivasan 3 hours later
Hi

Thanks for writing to XXXXXXX
I can comment better if i see the photo.
Description most probably fits with a lesion arising from the skin or the next layer.
If it enlarges, gives pain or if u r worried, kindly take medical advice, otherwise u can wait for a while - difficult to say how long.
Hope this answers your query, kindly get back with a photo if u can.
Regards
Dr GS

Above answer was peer-reviewed by
 
Follow-up: Boil in testicle, no itching or pain. Used Tbact ointment. Suggestion? 27 hours later
Hello Doctor,

Thanks for the reply.

Please check the attachment and kindly advise me.

I found hair on top of this boil,not sure whether it is follicle infection.

Please suggest me some cream or tablet.


With Thanks.... XXXXXXX
 
 
Answered by Dr. G.Srinivasan 9 hours later
Hi,

Thanks again.
Looks more like sebaceous cyst.
We need to feel and then only confirm.
Local application may not benefit. You may need a minor surgical procedure.
Kindly consult your doctor.
Regards
Dr GS
Above answer was peer-reviewed by
 
Follow-up: Boil in testicle, no itching or pain. Used Tbact ointment. Suggestion? 11 hours later
hello doctor,

I had checkup with urologist today.He said nothing to worry its just a pappiloma,and no need to take medicines.

Kindly advise.
 
 
Answered by Dr. G.Srinivasan 16 hours later
Hi

Thanks again.
His advice sounds reasonable.
You probably can wait.

Take care,
Dr GS
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor